# SDR IPXA2016070605497

- Difficulty date: June 15, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  LT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 613.  REPAIRED THE DOUBLER IAW SRM 57-40-02 REPAIR 15 FIG. 203.  (MAJOR)
